# SDR ABXA070090

- Difficulty date: April 7, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 55,978 hours, 46,073 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT STAY ON.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW MM 33-53-00.
